| Model Number |
PFSR110164 |
| Medical Device Problem Code |
Solder Joint Fracture (2324)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during cori assisted ukr surgery, while using navio driver and cori pins, the navio driver broke, external to the patient.All pieces were recovered.Procedure was resumed, after a non-significant delay, with a back-up device.No patient complications were reported.
Additional Manufacturer Narrative
Section h3, h6: the navio bone screw driver, part number pfsr110164, lot number 8016483, used for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a broken weld securing driver to shaft body.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.